Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took hormone pills, hemostan to reduce heavy mensuration, prolonged bleeding. Again experienced same episodes. Cure?

Am 44 yo, with 4 kids. my last ultrasound was last year due to episodes of heavy menstrual and prolonged bleeding (myoma nodule though intact endometrium and normal ovaries). Took hormonal pills and hemostan 500 for 3 mos. On my last day of period this month, experienced again heavy bleeding this time with numerous large clotting and still experience slight bright red bleeding on this 5th day. Do I just take dosage of hemostan 500 or do I need other ancillary procedures?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Hemostan 500 are not hormonal pills. These do not correct the hormonal imbalance that you are having which is causing the prolonged and heavy bleeding. You need to consult a gynecologist for proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor